I had my first lupron shot last friday.. It is the one that lasts for 3 months... This morning I woke up with heavy bleeding... I started my period last week and by the time I went in for my injection I had stopped my period. The nurse said that I would not have any bleeding until next month when my period was due and that one would be bad and after that I wouldn't have another period while I'm on the Lupron. I'm hurting extremely bad and can't sit up straight. Can anyone tell me if this is normal to have a heavy period one week after starting the lupron when my period was finished?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...